MEFOMIC-P

Marketer: Medikem Pharmaceuticals
SALT COMPOSITION: Mefenamic Acid (50mg/5ml) + Paracetamol (125mg/5ml)
Storage: Store below 30°C

Product Introduction

Mefomic P Oral Suspension contains two active ingredients, both of which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

The dosage should be given as per age and weight recommendations and should not exceed the prescribed limit, as overdose may lead to liver damage or allergic reactions. Shake the bottle well before use and measure the dose accurately. If a dose is missed, administer it as soon as possible, but avoid doubling doses.

Common side effects of Mefomic P Oral Suspension include hypersensitivity, skin rashes, diarrhea, and nausea. Inform the doctor if these symptoms get worse or last longer. If these side effects persist or worsen, consult your child’s doctor.

Before giving Mefomic P Oral Suspension to your child, inform the doctor if your child is allergic to any medicine or products or has a history of any heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is important for dose alteration and helps in planning your child’s overall dosage.


Uses of Mefomic P Oral Suspension in children

  • Pain relief
  • Treatment of Fever

Benefits of Mefomic P Oral Suspension for your child

In Pain relief

Mefomic P Oral Suspension is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

show more

Side effects of Mefomic P Oral Suspension in children

Mefomic P Oral Suspension does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Mefomic P

  • Hypersensitivity
  • Skin rash

How can I give Mefomic P Oral Suspension to my child?

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Mefomic P Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.

How Mefomic P Oral Suspension works

Mefomic P Oral Suspension contains mefenamic acid and paracetamol as its active ingredients. Mefenamic acid works by blocking the production of certain chemicals (prostaglandins) responsible for pain, inflammation, and fever. Paracetamol lowers fever by inhibiting specific enzymes (COX) involved in prostaglandin synthesis. Together, they provide effective relief from pain and fever.

Reviews

There are no reviews yet.

Be the first to review “MEFOMIC-P”

Your email address will not be published. Required fields are marked *

Product Enquiry